# SDR ASAA2014060107998

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 20,462 hours, 6,122 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Module
- Part number: 90195002
- Part serial: 4770
- Condition: Failed
- Location: Overheat System
- Part time: 20,452 hours, 6,110 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE START,  ENGINE OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  R & R FIRE-OVERHEAT CONTROL MODULE IAW FIM TASK 26-10-01-400-801. OPTS CK IAW FIM 26-11-00-710-801 & FIM TASK 26-15-00-701-801.  OPTS CK OK.
